# SDR VTZA98081

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Heat
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-BDL - FLT 6212 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LEFT PROP HEAT FAILED IN LONG AND SHORT CYCLES.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT PROP.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
